Consumer Review: Metabolift Seems To Be Causing A Terrible Pain In My Left Leg.
I started Metabolift 2 days ago. I have already lost 4 pounds. On the day that I started taking the pills, I started to have left leg pain. I thought it was my muscles because I was doing heavy yard work the day before. Now, it is 2 days later and I still have the pain. It seems to be getting worse. My leg feels very heavy and it is hard to walk on it. I have aches up and down the leg and in my toes. My toes tingle. At night when I sleep, I have been getting those nasty leg cramps that take a few minutes to get rid off. I have not stopped taking the pills. I wanted to maybe find out if it could be a side effect or just bad sore muscles from working in the yard. If it is from the pills, should I see a doctor right away? What concerned me the most is that it is only on my LEFT side not on my right. If it is just bad muscle pain from yard work...I will never work that hard in my yard again! It is painful.
I am also experiencing left leg pain after taking Metabolift.
I have been taking it for about 2 weeks, but only about half the
dosage as suggested. My pain is not as wide spread as yours (only
affecting my buttocks and upper thigh). I am also unsure if this
is related to the Metabolift because it has only been bothering
me for a few days. I suggest that you at least have you blood pressure
checked. Since Metabolift is a product with stimulants in it, the
chance of increased blood pressure could be likely. You may also
want to try discontinuing your use of Metabolift temporarily to
see if the pain stops.
Share this page:
a Review or Question
Join the conversation by e-mailing your supplement review or question
To maintain quality, we review each submission before posting.